# SDR COMA0760709

- Difficulty date: December 11, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 28,715 hours, 25,003 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BC10059003
- Condition: Burned
- Location: Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 5377 - NOTICED ELECTRICAL SMELL AND LIGHT SMOKE IN COCKPIT.  REPLACED GALLEY LIGHT ASSEMBLY.  NO FURTHER DEFECTS.
